?

Log in

No account? Create an account

Previous Entry | Next Entry

Cymbalta Withdrawal - I Haz It

Is my skull vibrating? Oh, no, that's just my central nervous system misfiring.

Tiny little irritation? I HATE TINY LITTLE IRRITATIONS! DIEDIEDIEDIEDIE!!!!!!1!

Oh look, I have a snack. I love snacks. I'm so happy. =^.^=

ARGH MY HEAD DIEDIEDIEDIE!!!

-The Gneech

PS: Don't ever have nerve pain or depression, kids. Just a friendly warning. The treatment is worse than the problem.

Comments

( 9 comments — Leave a comment )
usagiweaver
Oct. 8th, 2009 03:59 pm (UTC)
Some of these drugs they're pimping are worse than the symptoms they purport to alleviate.

I know someone locally who'd gotten stuck on some drug off label for something she really didn't have that had as a possible side effect the ability to cause your ENTIRE SKIN TO COME OFF if you stopped cold turkey. I shit you not.
aquaventure
Oct. 8th, 2009 04:05 pm (UTC)
(looks up the molecule)

lessee....free sulphur valences...dual benzene groups....
(nod) yeah. I can see how you'd be miserable. Sorry dude (Hug) Hang in there. Reuptake inhibitors suck.
ladyfox7oaks
Oct. 8th, 2009 05:01 pm (UTC)
That sounds about like MY mood this morning,... and I'm not on anything, I just have the beginnings of PMS.
...
Welcome to Our world? Bring us chocolate and nobody gets HURT.
laurie_robey
Oct. 8th, 2009 05:43 pm (UTC)
You saw how I was when I tried stopping Zoloft... not good. I sympathize.
jamesbarrett
Oct. 8th, 2009 06:38 pm (UTC)
That's interesting. I stopped Zoloft cold turkey after taking it for a year and a half and remember no side effects at all. Hmmm. Then again, given what I was taking it for, I was too happy being stable to probably notice any :) -Frisk
grizzly47
Oct. 8th, 2009 05:44 pm (UTC)
Hope you feel better soon Gneech. I remember, not long after I went through this leg surgery as a kid (and that left me in a full body cast for 4 months) I had the worst pains and it was BONE pain.

That's bad; it was so bad they put me on some type of opiate my first two weeks in the hospital. As for head buzzing feelings, I've had that from two different chemical sources (1) the dose of Zocor I was place on initially was too high, and; (2) Pepsi.

For some reason regular Pepsi has something in it that just messes up my brain (I get a depressed feeling from whatever junk's in the sirup).


Feel better Gneech. Let us know if we can do anything.
sirfox
Oct. 8th, 2009 06:08 pm (UTC)
How is the leg?
the_gneech
Oct. 8th, 2009 07:01 pm (UTC)
Not great, alas! Very sensitive to touch and full of random phantom tingles and pains. But I'll deal. :)

-TG
grizzly47
Oct. 8th, 2009 09:51 pm (UTC)
Is it related to Shingles? The leg pain that is.
( 9 comments — Leave a comment )

Latest Month

August 2019
S M T W T F S
    123
45678910
11121314151617
18192021222324
25262728293031

Tags

Powered by LiveJournal.com
Designed by Tiffany Chow